Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the effect of accidental intake of All out ?

is allout has poison,, i mean to say if a person drink allout liquid,, What will happen? and what should we do? He has vomitted 6 times after that Please advise me ASAP
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  3710
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
actually allout liquid contain transfuthrin 0.88% it is a chemical substance witch effect nervous system of the mosquito so they become paralyzed,
if person ingested unfortunately then he/she has complain of drowsiness, vomiting depend on amount taken orally,,
there is no specific antidote for allout poisoning but treated symptomatically and pt sould keep under observation..
Answered: Fri, 23 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor